Free Access
Issue
ESAIM: COCV
Volume 25, 2019
Article Number 39
Number of page(s) 33
DOI https://doi.org/10.1051/cocv/2018024
Published online 20 September 2019
  1. H.W. Alt, L.A. Caffarelli and A. Friedman, Variational problems with two phases and their free boundaries. Trans. Am. Math. Soc. 282 (1984) 431–461. [Google Scholar]
  2. I. Athanasopoulos and L.A. Caffarelli, Optimal regularity of lower dimensional obstacle problems. J. Math. Sci. 132 (2006) 274–284. [CrossRef] [Google Scholar]
  3. I. Athanasopoulos, L.A. Caffarelli and S. Salsa, The structure of the free boundary for lower dimensional obstacle problems. Am. J. Math. 130 (2008) 485–498. [CrossRef] [Google Scholar]
  4. J.P. Bouchaud and A. Georges, Anomalous diffusion in disordered media: statistical mechanisms, models and physical applications. Phys. Rep. 195 (1990) 127–293. [Google Scholar]
  5. H.R. Brezis, Analisi funzionale, edited by Liguori, Napoli (1986) xv+419. [Google Scholar]
  6. L.A. Caffarelli, The regularity of free boundaries in higher dimensions. Acta Math. 139 (1977) 155–184. [CrossRef] [Google Scholar]
  7. L.A. Caffarelli, Compactness methods in free boundary problems. Comm. Partial Differ. Equ. 5 (1980) 427–448. [CrossRef] [Google Scholar]
  8. L.A. Caffarelli, The obstacle problem revisited. Lezioni Fermiane. [Fermi Lectures] Accademia Nazionale dei Lincei, Rome; Scuola Normale Superiore, Pisa (1998) ii+54. [Google Scholar]
  9. L.A. Caffarelli, The obstacle problem revisited. J. Fourier Anal. Appl. 4 (1998) 383–402. [Google Scholar]
  10. L.A. Caffarelli and A. Figalli, Regularity of solutions to the parabolic fractional obstacle problem. J. Reine Angew. Math. 680 (2013) 191–233. [Google Scholar]
  11. L.A. Caffarelli and D. Kinderlehrer, Potential methods in variational inequalities. J. Anal. Math. 37 (1980) 285–295. [CrossRef] [Google Scholar]
  12. L. Caffarelli and S. Salsa, A Geometric Approach to Free Boundary Problems. Vol. 68 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI (2005) x+270. [Google Scholar]
  13. L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian. Commun. Partial Differ. Equ. 32 (2007) 1245–1260. [CrossRef] [Google Scholar]
  14. L.A. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation. Ann. Math. 171 (2010) 1903–1930. [Google Scholar]
  15. L.A. Caffarelli, S. Salsa and L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian. Invent. Math. 171 (2008) 425–461. [Google Scholar]
  16. R. Cont and P. Tankov, Financial modelling with jump processes. Chapman & Hall/CRC Financial Mathematics Series. Chapman & Hall/CRC, Boca Raton, FL (2004) xvi+535. [Google Scholar]
  17. G. Dal Maso, An Introduction to Γ-Convergence. Vol. 8 of Progress in Nonlinear Differential Equations and their Applications. Birkhäuser Boston, Inc., Boston, MA, (1993) xiv+340. [Google Scholar]
  18. G. Duvaut and J.-L. Lions, Inequalities in mechanics and physics. Translated from the French by C. W. John. Vol. 219 of Grundlehren der Mathematischen Wissenschaften. Springer-Verlag, Berlin-New York (1976) xvi+397. [Google Scholar]
  19. E.B. Fabes, C.E. Kenig and R.P. Serapioni, The local regularity of solutions of degenerate elliptic equations. Commun. Partial Differ. Equ. 7 (1982) 77–116. [CrossRef] [Google Scholar]
  20. M. Focardi, Homogenization of random fractional obstacle problems via Γ-convergence. Commun. Partial Differ. Equ. 34 (2009) 1607–1631. [CrossRef] [Google Scholar]
  21. M. Focardi, Aperiodic fractional obstacle problems. Adv. Math. 225 (2010) 3502–3544. [CrossRef] [Google Scholar]
  22. M. Focardi, Vector-valued obstacle problems for non-local energies. Discret. Contin. Dyn. Syst. Ser. B 17 (2012) 487–507. [CrossRef] [Google Scholar]
  23. M. Focardi and E. Spadaro, An epiperimetric inequality for the thin obstacle problem. Adv. Differ. Equ. 21 (2015) 153–200. [Google Scholar]
  24. M. Focardi and E. Spadaro, On the measure and the structure of the free boundary of the lower dimensional obstacleproblem. Arch. Rational. Mech. Anal. 230 (2018) 125–184. [CrossRef] [Google Scholar]
  25. M. Focardi and E. Spadaro, Correction to: On the measure and the structure of the free boundary of the lower dimensional obstacle problem. Arch. Rational. Mech. Anal. 230 (2018) 783–784. [CrossRef] [Google Scholar]
  26. M. Focardi, M.S. Gelli and E. Spadaro, Monotonicity formulas for obstacle problems with Lipschitz coefficients. Calc. Var. Partial Differ. Equ. 54 (2015) 1547–1573. [Google Scholar]
  27. M. Focardi, F. Geraci and E. Spadaro, The classical obstacle problem for nonlinear variational energies. Nonlinear Anal. 154 (2017) 71–87. [CrossRef] [Google Scholar]
  28. A. Friedman, Variational principles and free-boundary problems, edited by E. Robert. Second edition Krieger Publishing Co., Inc., Malabar, FL (1988) x+710. [Google Scholar]
  29. N. Garofalo and A. Petrosyan, Some new monotonicity formulas and the singular set in the lower dimensional obstacle problem. Invent. Math. 177 (2009) 415–461. [Google Scholar]
  30. N. Garofalo and X. Ros-Oton Structure and regularity of the singular set in the obstacle problem for the fractional Laplacian. Preprint arXiv:1704.00097 (2017). [Google Scholar]
  31. N. Garofalo and M. Smit Vega Garcia, New monotonicity formulas and the optimal regularity in the Signorini problem with variable coefficients. Adv. Math. 262 (2014) 682–750. [CrossRef] [Google Scholar]
  32. N. Garofalo, A. Petrosyan and M. Smit Vega Garcia, An epiperimetric inequality approach to the regularity of the free boundary in the Signorini problem with variable coefficients. J. Math. Pures Appl. 105 (2016) 745–787. [Google Scholar]
  33. N. Garofalo, A. Petrosyan, C.A. Pop and M. Smit Vega Garcia, Regularity of the free boundary for the obstacle problem for the fractional Laplacian with drift. Ann. Inst. Henri Poincaré Anal. Non Linéaire 34 (2017) 533–570. [CrossRef] [Google Scholar]
  34. F. Geraci, The classical obstacle problem with coefficients in fractional Sobolev spaces. Ann. Mat. Pura Appl. 197 (2018) 549–581. [CrossRef] [Google Scholar]
  35. F. Geraci, The Classical Obstacle Problem for nonlinear variational energies and related problems. Ph.D. thesis (2017). [Google Scholar]
  36. M. Giaquinta and G. Modica, Regolarità Lipschitziana per la soluzione di alcuni problemi di minimo con vincolo. (Italian) Ann. Mat. Pura Appl. 106 (1975) 95–117. [CrossRef] [Google Scholar]
  37. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second order. Reprint of the 1998 edition. Classics in Mathematics. Springer-Verlag, Berlin (2001) xiv+517. [Google Scholar]
  38. E. Giusti, Direct Methods in the Calculus of Variations. World Scientific Publishing Co., Inc., River Edge, NJ (2003) viii+403. [Google Scholar]
  39. P. Hajlasz and P. Koskela, Sobolev met Poincaré. Mem. Amer. Math. Soc. 145 (2000) x+101. [Google Scholar]
  40. J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear potential theory of degenerate elliptic equations. Oxford Mathematical Monographs. Oxford Science Publications, The Clarendon Press, Oxford University Press, New York (1993) vi+363. [Google Scholar]
  41. D. Kinderlehrer and L. Nirenberg, Regularity in free boundary problems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 (1977) 373–391. [Google Scholar]
  42. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications. Vol. 88 of Pure and Applied Mathematics. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London (1980) xiv+313. [Google Scholar]
  43. A. Kufner, Weighted Sobolev Spaces. Vol. 31 of Teubner-Texte zur Mathematik [Teubner Texts in Mathematics]. BSB B. G. Teubner Verlagsgesellschaft, Leipzig (1980) 151. [Google Scholar]
  44. J.H. Michael and W.P. Ziemer, Interior regularity for solutions to obstacle problems. Nonlinear Anal. 10 (1986) 1427–1448. [CrossRef] [Google Scholar]
  45. A. Petrosyan and C.A. Pop, Optimal regularity of solutions to the obstacle problem for the fractional Laplacian with drift. (English summary) J. Funct. Anal. 268 (2015) 417–472. [CrossRef] [Google Scholar]
  46. A. Petrosyan and H. Shahgholian, N. Uraltseva, Regularity of Free Boundaries in Obstacle-Type Problems. Vol. 136 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI (2012) x+221. [Google Scholar]
  47. J.-F. Rodrigues, Obstacle Problems in Mathematical Physics. Vol. 134 North-Holland Mathematics Studies. Notas de Matemática [Mathematical Notes] North-Holland Publishing Co., Amsterdam (1987) 114 xvi+352. [Google Scholar]
  48. A. Rüland and W. Shi, Optimal regularity for the thin obstacle problem with C0,α coefficients. Calc. Var. Partial Differ. Equ. 56 (2017) 41. [Google Scholar]
  49. L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator. Commun. Pure Appl. Math. 60 (2007) 67–112. [Google Scholar]
  50. G.S. Weiss, A homogeneity improvement approach to the obstacle problem. Invent. Math. 138 (1999) 23–50. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.